# SDR JJBA20180106006

- Difficulty date: January 6, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 29,585 hours, 18,518 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131114
- Part serial: 05321H7995
- Condition: Cracked
- Location: Cockpit
- Part time: 29,585 hours, 18,518 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER`S WINDSHIELD CRACKED.  R & R THE WINDSHIELD IAW AMM 56-10-01, OPS AND LEAK CHECKED GOOD.
